# SDR 9809376626

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sensors
- Condition: Dirty
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE NOSE LANDING GEAR DOOR DID NOT CLOSE AFTER LANDING GEAR RETRACTION.  RECYCLED THE LANDING GEAR AND THE DOOR CLOSED.  AIRCRAFT CONTINUED TO LAX AND LANDED WITHOUT INCIDENT.  CLEANED THE NOSE LANDING GEAR DOOR SENSORS, OPERATIONAL CHECK GOOD.
